# SDR DXTA200702677

- Difficulty date: December 14, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 1,399 hours, 847 cycles
- Engine: Pwc PW306A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: 2880000000
- Part serial: IL042
- Condition: Bypassing
- Location: Nlg Steering
- Part time: 1,399 hours, 847 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AC PULLS RT WITH NEUTRAL TILLER POSITION. NWS DISENGAGES WHEN ATTEMPTING FULL RT TURN.  REMOVED AND REPLACED NOSEWHEEL STEERING CONTROL VALVE. AND ADJUSTED FEEDBACK MANIFOLD POTENTIOMETERS 1 AND 2 IAW  GAC G200 AMM 32-50-00 AND 32-50-15.
